# SDR AALA201805239004

- Difficulty date: May 21, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 65,148 hours, 24,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS EMERGENCY EXIT LIGHTS ARE ILLUMINATED WHEN EMERGENCY EXIT SWITCH FLIGHT DECK ARMED - ANN LIGHTS BLANK. RESET CIDS PER AMM 23-73-00.
